Relaxed algorithms for p-adic numbers

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02350488
Contributor : Joris van der Hoeven <>
Submitted on : Wednesday, November 6, 2019 - 8:44:38 AM
Last modification on : Thursday, November 7, 2019 - 1:30:51 AM

Links full text

Identifiers

Collections

Citation

Jérémy Berthomieu, Joris van der Hoeven, Grégoire Lecerf. Relaxed algorithms for p-adic numbers. Journal de Théorie des Nombres de Bordeaux, Société Arithmétique de Bordeaux, 2011, 23 (3), pp.541-577. ⟨10.5802/jtnb.777⟩. ⟨hal-02350488⟩

Share

Metrics

Record views

14